MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, ALT/SGPT

ROCHE DIAGNOSTICS ALANINE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION; NADH OXIDATION/NAD REDUCTION, ALT/SGPT
Catalog Number 05850797190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for an unspecified number of patient samples tested with alanine aminotransferase acc.To ifcc without pyridoxal phosphate activation on a cobas 8000 c 701 module.All questioned samples had initial alt values < 5 u/l.The samples were repeated on other analyzers after re-centrifugation and the results were slightly higher.The customer provided one example of a patient sample with discrepant alt results.The customer indicated the sample was hemolyzed.The sample initially resulted in an alt value of 5 u/l.The sample was recentrifuged and repeated twice on a second analyzer, resulting in alt values of 24.6 u/l and 24.6 u/l.The sample was repeated on a third analyzer, resulting in a value of 24.3 u/l.The sample was also repeated on a siemens instrument, resulting in an alt value of 30.62 u/l.
 
Additional Manufacturer Narrative
The serial number of the c 701 analyzer is (b)(6).Calibration and control data were acceptable.A general reagent issue can be ruled out.Upon review of the alarm trace, abnormal aspiration alarms and sample short alarms were observed.The sample centrifugation time was shorter than recommended by the tube manufacturer.It was observed that the customer had lipemic samples, low-volume samples, icteric samples, samples with gel particles detached from the walls, samples with fibrin, and hemolyzed samples.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation determined the issue is consistent with inadequate pre-analytic sample handling.

Brand Name
ALANINE AMINOTRANSFERASE ACC. TO IFCC WITHOUT PYRIDOXAL PHOSPHATE ACTIVATION
Common Device Name
NADH OXIDATION/NAD REDUCTION, ALT/SGPT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20598840
Report Number1823260-2024-03171
Device Sequence Number8796663
Product Code CKA
UDI-Device Identifier04015630928927
UDI-Public04015630928927
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05850797190
Device Lot Number750238
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown